Quasiconformal extension of harmonic mappings in the plane

Rodrigo Hernández, María J. Martín

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Let f be a sense-preserving harmonic mapping in the unit disk. We give a sufficient condition in terms of the pre-Schwarzian derivative of f to ensure that it can be extended to a quasiconformal map in the complex plane.

Original languageEnglish
Pages (from-to)617-630
Number of pages14
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
StatePublished - 2013


  • Harmonic mapping
  • Pre-Schwarzian derivative
  • Quasiconformal extension


Dive into the research topics of 'Quasiconformal extension of harmonic mappings in the plane'. Together they form a unique fingerprint.

Cite this